Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 4 (1998), Issue 3, Pages 267-267
http://dx.doi.org/10.1155/S1024123X98000829

Erratum

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

“Erratum,” Mathematical Problems in Engineering, vol. 4, no. 3, pp. 267-267, 1998. doi:10.1155/S1024123X98000829